Skip to content
Spend $45 more and get free shipping!

Panadol Extra Tablets 24 Pack

FG icon
$6.62

Maximum order of 2 packs per order.   Panadol Extra tablets provide fast effective relief from pain. Panadol Extra contains a second active ingredient caffeine which increases the analgesic effect of paracetamol, making it up to 30% more powerful.Panadol Extra is recommended for short term management of mild to moderate...
Read more

All orders shipped from our Irish warehouse All orders shipped from our Irish warehouse
No additional charges on orders within Ireland No additional charges on orders within Ireland
Tracked delivery on all orders Tracked delivery on all orders
Free treat in every order Free treat in every order
Maximum order of 2 packs per order.  

Panadol Extra tablets provide fast effective relief from pain. Panadol Extra contains a second active ingredient caffeine which increases the analgesic effect of paracetamol, making it up to 30% more powerful.
Panadol Extra is recommended for short term management of mild to moderate pain such as Headache, Dental pain, Fever, Period pain, Muscular strain, Backache ,For the management of the symptoms of head colds and influenza.

Directions for use:
Adults, including the elderly and children 12 years and over- Take 2 tablets every 4 hours as required.

Do not give to children under 12.

Do not take other medications containing paracetamol while taking Panadol Extra Tablets.
Panadol Extra tablets are film coated making them easier to swallow.

Never exceed the stated dose

Always read the product leaflet

Free shipping

on orders over €38

Free treat

included with every order

Need advice?

Book a Pharmacist Video Call

Store locator

Find your local store